# SDR COMA9610015

- Difficulty date: January 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N264CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 1256
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 3006041
- Condition: Damaged
- Location: Rt Mlg
- Part time: 4,467 hours
- Component: 314461
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANIC REMOVED TIRE FROM AIRCRAFT DUE TO TIRE WORN TO LIMITS.  DURING INSPECTION OF WHEEL IN WHEEL SHOP, FOUND DAMAGED KEYS DUE TO BRAKE FAILURE.  SUB ASSY HAS BEEN REMOVED FROM SERVICE AND SENT TO BFG FOR INSPECTION AND EVALUATION.
